(Q) Should the cough syrup be continued, as prescribed by
Dr. Taylor?
(A) As has been indicated, do not OVERDO it. This is very
well. Then, make the Syrup of Squill FARTHER apart. The
cough syrup carries a sedative that, to be sure, tends to
make for opening the respiratory system, but if draft is on
the body after taking same it is not so good. Take it,
though, if necessary. But, as we have indicated, the
inhalations when there is the choking are the most effective.
(Q) Should the Ipecac be given?
(A) Not unless there is the choking or the danger of the
diphtheria.
(Q) One dose, or three as Dr. Taylor indicated?
(A) DO NOT GIVE SAME UNLESS THE OTHER CONDITIONS ARISE!
We are overdoing it! If you get the stomach upset, then
you'll have the cold or the flu through the intestinal system
and have COLITIS - and that's worse than all!
(Q) Should the window in his bedroom be opened?
(A) Just so there is no draft, alright.
We are through with this Reading.
Copy to Parents
Copy to Ass'n file
BACKGROUND
See
1208-9 on
9/21/37, for deep cold; on verge of pneumonia.
REPORTS
9/23/37, 10:00 A.M., Mother's report: "So much better, slept
most of night. Gave him only about one dose of cough syrup
during night; the Fumes seemed to ease his head more than
anything; we'd turn them on as soon as he started labored
breathing. Rubbed his feet with the compound. He drank the
juice of about six oranges yesterday, wouldn't take his
milk."
9/25/37 See
1208-11.



Edgar Cayce Readings © 1971, 1993, 1994, 1995 by the Edgar Cayce Foundation